Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Having stomach pain, nausea, heart burn. Feels tired, spotting. Pregnancy test negative. Worrisome

I have been not feeling well lately having stomach pain, bad nausea , heartburn , ive been really tired lately, and moody plus i noticed i have stringy white mucus in my urine no smells, my period was weird i had a somewhat normal one on may 28 then had and early one on the 16 which was weird it was lighter and the blood was either brownish red or it was so red it was black. i took a prego test which came back negative. is it all just stress?
Asked On : Thu, 28 Jun 2012
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern, this is not the sign of pregnancy but this could be acid reflux disease because of having typical symptoms of this, if I would be your doctor then I would treat you with the following medicines,
1) Tab Omeprazole 40 mg once in day
2) Tab Domeperidone 30 mg once in day
drink plenty of water, nothing to worry about this take care and have nice day.
Answered: Tue, 22 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor